# SDR 0301655641

- Difficulty date: August 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 25,933 hours, 10,163 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Ruptured
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC QUANTITY DECREASED TO .14, EDP DEPRESSURIZED. WITH ELECTRIC PUMP OFF QUANTITY CONTINUED TO DECREASE UNTIL THERE WAS A TOTAL LOSS OF FLUID. AIRCRAFT DIVERTED TO ALB DECLARING A YELLOW EMERGENCY. FLIGHT LANDED WITHOUT FURTHER INCIDENT. INSPECTED AND FOUND LEAK AT RUPTURED O-RING AT DEPRESSURIZATION MODULE PLUG. REPLACED O-RING AND FOUND FERROUS AND NON FERROUS FILINGS IN LEFT CASE DRAIN FILTER. REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP (55-2911-9-0014, S/N OFF 22458) AND LEFT ELECTRIC HYDRAULIC PUMP (55-2911-9-0013, S/N OFF 56185.
